You are not logged in.

Structural properties of reduced Upton montmorillonite

Gates, W. P., Stucki, J. W. and Kirkpatrick, R. J. 1996, Structural properties of reduced Upton montmorillonite, Physics and Chemistry of Minerals, vol. 23, no. 8, pp. 535-541, doi: 10.1007/BF00242003.

Attached Files
Name Description MIMEType Size Downloads

Title Structural properties of reduced Upton montmorillonite
Author(s) Gates, W. P.ORCID iD for Gates, W. P. orcid.org/0000-0001-7388-0289
Stucki, J. W.
Kirkpatrick, R. J.
Journal name Physics and Chemistry of Minerals
Volume number 23
Issue number 8
Start page 535
End page 541
Total pages 7
Publisher Springer
Place of publication Heidelberg, Germany
Publication date 1996-12-01
ISSN 0342-1791
Language eng
DOI 10.1007/BF00242003
Field of Research 0402 Geochemistry
0912 Materials Engineering
HERDC Research category CN.1 Other journal article
Copyright notice ©1996, Springer-Verlag
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087136

Document type: Journal Article
Collection: Institute for Frontier Materials
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 31 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 0 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 12 Oct 2016, 11:37:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.